# SDR COMA0360163

- Difficulty date: March 20, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 6,896 hours, 6,022 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5399 STALL FAIL CAUTION MESSAGE AFTER T/O.RESET STALL PROTECTION COMPUTER - OPERATIONAL.
